# SDR AALA202208036247

- Difficulty date: July 10, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737
- Aircraft serial: 33212
- Aircraft time: 36,288 hours, 15,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN 1L DOOR FORWARD GIRT BAR FLOOR MOUNT STRUCTURE, LOCATED AT STA 312 AND LBL 54. REPLACED GIRT BAR TIEDOWN PER AARD 51-00-05.**SUPPLEMENTAL REPORT FOR AALA202207296247: CORROSION LEVEL CHANGED FROM LEVEL 1 TO LEVEL 2.**(CLOSED)
